# SDR P5CA0601467

- Difficulty date: March 31, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 66,237 hours, 14,791 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 1322l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT WING LEADING EDGE CAVITY - SPAR WEB - LOWER CHORD LES 1322.  REPAIRED PER BOEING 8100-9.  REPLACED LEFT WING L/E SPAR WEB LWR CHORD PER ECRA 921-57-747-011.
